# SDR CA990630055

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Misinstalled
- Location: Fire Loop
- Stage of operation: CR
- Nature of condition: N, W
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 FIRE DETECTION CIRCUIT GROUND LIGHT ON REAR CIRCUIT PANEL.   REPOSITIONED TWO FIRE LOOP CLAMP GROMMETS ON THE NR 2 ENGINE CHECK.
